# SDR CALA9601004

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .25 INCH CRACKS IN RT WING LEADING EDGE SKIN AT ANTI-ICE DUCT CUTOUT, NR 5 SLAT.  THE CRACKED AREA WAS CUT OUT, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 57-30-4 AND 51-10-2.
